Weak almost Periodicity on C*-Algebras.
Laison, Diane ; Laison, Gary
Mathematische Annalen, Tome 229 (1977), p. 135-144 / Harvested from Göttinger Digitalisierungszentrum
Publié le : 1977-01-01
EUDML-ID : urn:eudml:doc:162970
@article{GDZPPN002314096,
     title = {Weak almost Periodicity on C*-Algebras.},
     journal = {Mathematische Annalen},
     volume = {229},
     year = {1977},
     pages = {135-144},
     zbl = {0359.46041},
     url = {http://dml.mathdoc.fr/item/GDZPPN002314096}
}
Laison, Diane; Laison, Gary. Weak almost Periodicity on C*-Algebras.. Mathematische Annalen, Tome 229 (1977) pp. 135-144. http://gdmltest.u-ga.fr/item/GDZPPN002314096/